# SDR DHLA2008745692

- Difficulty date: November 14, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG TRUNNION BEAM LOWER FAIRING PANEL ATTACH HOLES CORRODED.  ACCOMPLISHED REPAIR TO SUSPECT HOLES IAW EO COO-2-57-391-08 DATED 10/27/08.  REF FAA FORM 8110-3 DATED 11/06/08 AND EVA B257-00059 FOR REPAIR APPROVAL.  DOCUMENTED ON N/R 1-661.
